Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Porous Media
Импакт фактор: 1.49 5-летний Импакт фактор: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Печать: 1091-028X
ISSN Онлайн: 1934-0508

Выпуски:
Том 22, 2019 Том 21, 2018 Том 20, 2017 Том 19, 2016 Том 18, 2015 Том 17, 2014 Том 16, 2013 Том 15, 2012 Том 14, 2011 Том 13, 2010 Том 12, 2009 Том 11, 2008 Том 10, 2007 Том 9, 2006 Том 8, 2005 Том 7, 2004 Том 6, 2003 Том 5, 2002 Том 4, 2001 Том 3, 2000 Том 2, 1999 Том 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i4.60
pages 357-364

EXPLICIT ANALYTICAL SOLUTION FOR A MODIFIED MODEL OF SEEPAGE FLOW WITH FRACTIONAL DERIVATIVES IN POROUS MEDIA

A. Sadighi
Department of Mechanical Engineering, Babol University of Technology, P. O. Box 484, Babol, Iran
Davood Ganji (D.D. Ganji)
Babol University
http://sciencewatch.com/dr/ne/08decne
M. Esmaeilpour
Department of Mechanical Engineering, Babol University of Technology, Iran

Краткое описание

In this paper, we investigate the seepage flow problem of non-Newtonian fluids through a porous medium. The pressure fields of flow through a porous medium of a non-Newtonian fluid with fractional derivative model are described by fractional partial differential equations. A kind of powerful analytical method, called Homotopy Perturbation Method (HPM) is also introduced to obtain the exact solutions of the problem. The objective is to propose alternative method of solution, which does not require small parameters, avoid linearization and physically unrealistic assumptions. The results show that the proposed method is very efficient and convenient and can readily be applied to a large class of problems.


Articles with similar content:

SOLUTIONS FOR COUNTERCURRENT SPONTANEOUS IMBIBITION AS DERIVED BY MEANS OF A SIMILARITY APPROACH
Journal of Porous Media, Vol.18, 2015, issue 2
Geoffrey Mason, Rasoul Arabjamaloei, Douglas W. Ruth, Norman R. Morrow
ON AN INTEGRAL METHOD APPLIED TO THE RESOLUTION OF CERTAIN PROBLEMS IN FLUID MECHANICS (NATURAL CONVECTION WITH OR WITHOUT VOLUMETRIC HEAT SOURCE)
International Heat Transfer Conference 7, Vol.3, 1982, issue
M.N. Sabry
INTEGRAL TRANSFORM SOLUTIONS FOR ONE-DIMENSIONAL TRANSIENT FLOW AND CONTAMINANT TRANSPORT IN DUAL-POROSITY SYSTEMS
Hybrid Methods in Engineering, Vol.3, 2001, issue 2&3
Rodrigo P. A. Rocha, Manuel Ernani C. Cruz
ON PRESSURIZED FUNCTIONALIZED PARTICLE-LADEN FLUID INFILTRATION INTO POROUS MEDIA
International Journal for Multiscale Computational Engineering, Vol.17, 2019, issue 2
Eduardo M. B. Campello, Tarek I. Zohdi
ON THE EXACT SOLUTIONS FOR OSCILLATING FLOW OF A MHD SECOND-GRADE FLUID THROUGH POROUS MEDIA
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Constantin Fetecau, Masood Khan, Hashim